BibTeX record journals/apal/KachLS13

download as .bib file

@article{DBLP:journals/apal/KachLS13,
  author    = {Asher M. Kach and
               Karen M. Lange and
               Reed Solomon},
  title     = {Degrees of orders on torsion-free Abelian groups},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {164},
  number    = {7-8},
  pages     = {822--836},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.apal.2013.01.005},
  doi       = {10.1016/j.apal.2013.01.005},
  timestamp = {Mon, 29 Mar 2021 08:55:24 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/KachLS13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics